# SDR SWAA2013082219442

- Difficulty date: August 21, 2013
- Submitted: August 22, 2013
- Operation: Air carrier
- Aircraft: N700GS
- Make and model: Boeing 737-7H4
- Aircraft serial: 27835
- Aircraft time: 55,653 hours, 34,144 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Mount
- Part number: 114A50404
- Part serial: 000596
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 5 SLAT INBD AUXILIARY ROLLER MOUNT CRACKED.  R&R NR 5 SLAT IAW MM.
